# SDR AALA202208305009

- Difficulty date: August 6, 2022
- Submitted: August 30, 2022
- Operation: Air carrier
- Aircraft: N849NN
- Make and model: Boeing 737
- Aircraft serial: 33213
- Aircraft time: 36,547 hours, 14,878 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: None
- Condition: Corroded
- Location: Zone 200 - Fuse
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT IN BASE MAINTENANCE: RIGHT TRANSITION PANEL HAS CORROSION AT STA 727D AND RIGHT BUTT LINE 25. REMOVED AND REPLACED TRANSITION PANEL PER SRM 51-40-02.
